# SDR DALA2022083005807

- Difficulty date: August 29, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N351NB
- Make and model: Airbus A319-114
- Aircraft serial: 1820
- Aircraft time: 44,787 hours, 23,455 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3151 - GEAR HANDLE TOOK 3 ATTEMPTS TO MOVE TO UP POSITION. CORRECTIVE ACTION: NO FAULT MESSAGES. PERFORMED OPS CHK OF LANDING GEAR CONTROL LEVER IAW A319 AMM 32-31. NO DEFECTS NOTED. OPC GOOD. BITE TEST PASSED. (8990346)
